# SDR DALA2022111107301

- Difficulty date: November 10, 2022
- Submitted: November 11, 2022
- Operation: Air carrier
- Aircraft: N810NW
- Make and model: Airbus A330-323
- Aircraft serial: 0674
- Aircraft time: 77,742 hours, 10,278 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frm 53
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3310 SEAT TRACK Y-2462 @ FR 53.5 FRETTING CORROSION FOUND IN TRACK LUG EXTENDING FORWARD UNDER LAV.   SCEPTRE LOG PAGE ENTERED FOR SDR REPORTING. REPAIRED PER A330 SRM 53-31-15-300-001. (2490698)
